# SDR SIMA972534

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: S536712172402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE DISCOVERED THE LEFT SILL PLATE BETWEEN FRAMES 36 AND 39 CORRODED OUT OF LIMITS IAW SRM 53-00-00.  MAINTENANCE REMOVED AND REPLACED SILL PLATE IAW SRM 51-25-02 AND SRM 51-25-00.  AIRCRAFT RETURNED TO SERVICE.  (X)
